Double-Robust Semiparametric Estimator for Differences in Restricted Mean Lifetimes in Observational Studies
Article first published online: 4 APR 2012
© 2012, The International Biometric Society
Volume 68, Issue 4, pages 999–1009, December 2012
How to Cite
Zhang, M. and Schaubel, D. E. (2012), Double-Robust Semiparametric Estimator for Differences in Restricted Mean Lifetimes in Observational Studies. Biometrics, 68: 999–1009. doi: 10.1111/j.1541-0420.2012.01759.x
- Issue published online: 21 DEC 2012
- Article first published online: 4 APR 2012
- Received December 2010. Revised January 2012. Accepted January 2012.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!